Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 251, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2015, 9:51 AM CDT for 6 counties in Missouri. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2015, 9:51 AM CDT (14:51 UTC)
- Expired
- Aug 8, 2015, 10:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 16 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 10:18 AM CDT | TSTM WND GST 41 | Nw Springfield, MO | MAX WIND GUST OF 41 MPH AT THE SPRINGFIELD AIRPORT ASOS. |
| Aug 8, 10:20 AM CDT | TSTM WND DMG | 7 Ne Springfield, MO | SEVERE THUNDERSTORM WIND GUSTS DAMAGED TREES SOUTH OF FELLOWS LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2768 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770
WUUS53 KSGF 081451
SVRSGF
MOC009-043-077-109-209-225-081545-
/O.NEW.KSGF.SV.W.0251.150808T1451Z-150808T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 AM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHWESTERN WEBSTER COUNTY IN SOUTHWESTERN MISSOURI...
NORTHEASTERN BARRY COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHEASTERN GREENE COUNTY IN SOUTHWESTERN MISSOURI...
NORTHERN STONE COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 1045 AM CDT
* AT 950 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MORRISVILLE TO 7 MILES SOUTHWEST OF PLEASANT
HOPE TO NEAR WILLARD TO NEAR MOUNT VERNON...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD... NIXA...
OZARK... REPUBLIC...
MONETT... AURORA...
BATTLEFIELD... MOUNT VERNON...
ROGERSVILLE... STRAFFORD...
MARIONVILLE... CLEVER...
SPARTA... CRANE...
FAIR GROVE... BILLINGS...
HIGHLANDVILLE... FREMONT HILLS...
FORDLAND... VERONA...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 48 AND 49...BETWEEN
MILE MARKERS 53 AND 54...BETWEEN MILE MARKERS 58 AND 62...NEAR MILE
MARKER 64...NEAR MILE MARKER 69...AND BETWEEN MILE MARKERS 81 AND 96.
THESE STORMS HAVE A LONG HISTORY OF PRODUCING 60 MPH WIND GUSTS AND
DAMAGE TO TREES AND POWER LINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3681 9386 3693 9391 3704 9390 3720 9362
3717 9337 3725 9323 3742 9319 3742 9307
3739 9299 3703 9290 3688 9297 3681 9314
TIME...MOT...LOC 1450Z 310DEG 31KT 3751 9341 3739 9336 3723 9346 3711
9373
HAIL...<.75IN
WIND...60MPH
$$
CRAMER3 follow-up statements
337
WWUS53 KSGF 081511
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 AM CDT SAT AUG 8 2015
MOC009-043-077-109-209-225-081545-
/O.CON.KSGF.SV.W.0251.000000T0000Z-150808T1545Z/
CHRISTIAN MO-WEBSTER MO-BARRY MO-GREENE MO-STONE MO-LAWRENCE MO-
1011 AM CDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR CHRISTIAN...SOUTHWESTERN WEBSTER...NORTHEASTERN BARRY...
SOUTHEASTERN GREENE...NORTHERN STONE AND SOUTHEASTERN LAWRENCE
COUNTIES...
AT 1010 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAIR GROVE TO NEAR SPRINGFIELD TO NEAR CLEVER TO
NEAR VERONA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD... NIXA...
OZARK... REPUBLIC...
AURORA... BATTLEFIELD...
ROGERSVILLE... STRAFFORD...
MARIONVILLE... CLEVER...
SPARTA... CRANE...
FAIR GROVE... BILLINGS...
HIGHLANDVILLE... FREMONT HILLS...
FORDLAND... VERONA...
GALENA... BROOKLINE...
THIS INCLUDES INTERSTATE 44 NEAR MILE MARKER 69...AND BETWEEN MILE
MARKERS 81 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS HAVE A LONG HISTORY OF PRODUCING DAMAGING WIND GUSTS
OVER PORTIONS OF WESTERN MISSOURI.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3681 9376 3689 9381 3700 9383 3715 9363
3717 9337 3725 9323 3742 9319 3742 9307
3739 9299 3703 9290 3688 9297 3681 9314
TIME...MOT...LOC 1510Z 311DEG 32KT 3740 9319 3720 9322 3705 9341 3691
9378
HAIL...<.75IN
WIND...60MPH
$$
CRAMER497
WWUS53 KSGF 081527
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 AM CDT SAT AUG 8 2015
MOC009-109-209-081536-
/O.CAN.KSGF.SV.W.0251.000000T0000Z-150808T1545Z/
BARRY MO-STONE MO-LAWRENCE MO-
1027 AM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARRY...NORTHERN
STONE AND SOUTHEASTERN LAWRENCE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3682 9334 3699 9333 3702 9340 3711 9342
3717 9337 3725 9323 3742 9319 3742 9307
3739 9299 3702 9290 3688 9297 3681 9314
TIME...MOT...LOC 1526Z 309DEG 25KT 3739 9315 3725 9309 3710 9322
$$
MOC043-077-225-081545-
/O.CON.KSGF.SV.W.0251.000000T0000Z-150808T1545Z/
CHRISTIAN MO-WEBSTER MO-GREENE MO-
1027 AM CDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR CHRISTIAN...SOUTHWESTERN WEBSTER AND EASTERN GREENE COUNTIES...
AT 1026 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIR GROVE TO NEAR STRAFFORD TO NEAR OZARK...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD... NIXA...
OZARK... BATTLEFIELD...
ROGERSVILLE... STRAFFORD...
SPARTA... FAIR GROVE...
HIGHLANDVILLE... FREMONT HILLS...
FORDLAND... SPOKANE...
BASSVILLE... GALLOWAY...
CHESTNUTRIDGE... BRUNER...
OLDFIELD... TURNERS...
CHADWICK... ELKHEAD...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3682 9334 3699 9333 3702 9340 3711 9342
3717 9337 3725 9323 3742 9319 3742 9307
3739 9299 3702 9290 3688 9297 3681 9314
TIME...MOT...LOC 1526Z 309DEG 25KT 3739 9315 3725 9309 3710 9322
HAIL...<.75IN
WIND...60MPH
$$
CRAMER562
WWUS53 KSGF 081546
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 AM CDT SAT AUG 8 2015
MOC043-077-225-081556-
/O.EXP.KSGF.SV.W.0251.000000T0000Z-150808T1545Z/
CHRISTIAN MO-WEBSTER MO-GREENE MO-
1046 AM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN...SOUTHWESTERN
WEBSTER AND EASTERN GREENE COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3682 9334 3699 9333 3702 9340 3711 9342
3717 9337 3725 9323 3742 9319 3742 9307
3739 9299 3702 9290 3688 9297 3681 9314
TIME...MOT...LOC 1543Z 310DEG 31KT 3739 9315 3725 9309 3710 9322
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:05 AM CDT, 6 hours 46 minutes earlier.
Area forecast discussion, Aug 8, 3:05 AM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 AM CDT SAT AUG 8 2015
.SHORT TERM...(Today through Sunday)
Issued at 305 AM CDT SAT AUG 08 2015
First concern is ongoing convection across northern Kansas.
Successive runs of the HRRR dissipates this area before it gets
into the forecast area as does the RAP. Given expanding ridging
would expect it to dissipate as it gets closer and stay north of
the area. Will monitor radar trends and update as needed. For now
will keep dry forecast for the morning hours.
Attention then turns to the aforementioned expanding ridge across
the area. This ridge will dominate the weather through Sunday with
increasing heat and humidity. Heat advisory already in effect for
much of the area from this afternoon through Sunday evening. Expect
afternoon heat indicies in the 100 to 110 degree range both days.
Biggest question will be the need to expand the advisory further
eastward. Eastern Ozarks best chance to hit advisory criteria would
be Sunday afternoon. Will allow day shift to evaluate it further.
.LONG TERM...(Sunday night through Friday)
Issued at 305 AM CDT SAT AUG 08 2015
Upper ridge retracts westward Sunday night and Monday allowing for a
surface frontal boundary to slip southward into the area. This will
bring our next chance for rain. Medium range models showing the
better chances across central Missouri from late Sunday night into
Monday morning.
Pattern then dominated by a northwest flow regime with a surface
high building southward into the area. This will result in quiet
and dry weather with near to slightly below normal temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1133 PM CDT FRI AUG 07 2015
Generally VFR conditions are expected at area terminals tonight
through Saturday. The exception may be patchy light fog late
tonight into early Friday morning which could lead to a brief
interval of MVFR visibilities. Otherwise a light southerly wind
will develop Saturday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon today to 10 PM CDT Sunday for MOZ055-056-
066>069-077>081-088>096-101>105.
KS...HEAT ADVISORY from Noon today to 10 PM CDT Sunday for KSZ073-097-
101.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...FosterHazardous weather outlook, Aug 8, 5:53 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 553 AM CDT SAT AUG 8 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 553 AM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED DENSE FOG RISK. ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... AREAS OF DENSE FOG REDUCING VISIBILITIES TO A MILE OR LESS WILL AFFECT PORTIONS OF SOUTH CENTRAL MISSOURI THROUGH SUNRISE. A CLUSTER OF THUNDERSTORMS MOVING TO THE SOUTHEAST ACROSS EASTERN KANSAS WILL LIKELY MOVE INTO PORTIONS OF WESTERN MISSOURI AND SOUTHEASTERN KANSAS AROUND SUNRISE. THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING, BRIEF HEAVY RAINFALL, SMALL HAIL AND ISOLATED WIND GUST TO 50 MPH. HOT AND HUMID WEATHER IS EXPECTED TODAY. AFTERNOON HEAT INDICES ARE EXPECTED TO BE IN THE 100 TO 110 DEGREE RANGE BOTH DAYS. A HEAT ADVISORY IS IN EFFECT ROUGHLY ALONG AND WEST OF A VERSAILLES TO GAINESVILLE LINE BOTH SATURDAY AND SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT AND HUMID WEATHER WILL RETURN TO THE AREA SATURDAY AND SUNDAY. AFTERNOON HEAT INDICES ARE EXPECTED TO BE IN THE 100 TO 110 DEGREE RANGE BOTH DAYS. A HEAT ADVISORY IS IN EFFECT ROUGHLY ALONG AND WEST OF A VERSAILLES TO GAINESVILLE LINE BOTH SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)
In the hours before
Local storm report, Aug 8, 8:49 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG NEVADA 37.84N 94.35W
08/08/2015 VERNON MO PUBLIC
VIA FACEBOOK. SEVERAL BIG TREES DOWN IN NEVADA AS A
RESULT OF THE HIGH WINDS.
&&
TOLSENLocal storm report, Aug 8, 9:10 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM TSTM WND GST STOCKTON 37.70N 93.80W
08/08/2015 E60 MPH CEDAR MO LAW ENFORCEMENT
NEAR SOUTH STOCKTON LAKE ESTIMATES WINDS OF 60MPH. VIA
911 CENTER.
&&
TOLSENLocal storm report, Aug 8, 9:31 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM TSTM WND GST WALNUT GROVE 37.41N 93.55W
08/08/2015 E50 MPH GREENE MO FIRE DEPT/RESCUE
ESTIMATED GUST 40 TO 50 MPH. VISIBILITY 1/4 MILE HEAVY
RAIN BUT NO HAIL.
&&
TOLSENLocal storm report, Aug 8, 9:34 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM TSTM WND GST 3 E ARCOLA 37.55N 93.82W
08/08/2015 E60.00 MPH DADE MO LAW ENFORCEMENT
NEAR SOUTH STOCKTON LAKE ESTIMATES WINDS OF 60MPH. VIA
911 CENTER. CORRECTED FOR LOCATION.
&&
TOLSENLocal storm report, Aug 8, 9:47 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG WALNUT GROVE 37.41N 93.55W
08/08/2015 GREENE MO FIRE DEPT/RESCUE
1/2 INCH LIMBS DOWN WITH WINDS ESTIMATED 60 MPH OR MORE.
&&
TOLSENLocal storm report, Aug 8, 9:51 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND GST WALNUT GROVE 37.41N 93.55W
08/08/2015 E60 MPH GREENE MO FIRE DEPT/RESCUE
1/2 INCH TREE LIMBS DOWN.
&&
TOLSENThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 4:05 AM CDT | Dense Fog Advisory | SGF | Camden, Christian, Dent, Douglas, Howell, Laclede and 12 more | 6 hr |
| Aug 8, 7:56 AM CDT | Special Weather Statement | SGF | Vernon | 49 min |
| Aug 8, 8:05 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 55 min |
| Aug 8, 8:21 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 54 min |
| Aug 8, 8:50 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 40 min |
| Aug 8, 9:12 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 48 min |
| Aug 8, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.